| Catalog Number |
NSLG2C35A |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/21/2024 b3: event year only reported: 2024.D4 batch #: a9eg71.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with the top of the i-blade lower tip broken off and not returned.The device was connected to the generator and it was recognized.Because the i blade was damaged not all functional testing could be performed with the generator.It is possible that the alert screen displayed could have been caused by this damaged.The condition of the blade prevented the functionality of the jaw.The jaw was unable to cycle open and close.A probable cause of the damage to the i blade could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.As described in the ifu: do not use excessive force on the closing handle to close the jaws; grasp only as much tissue as will fit between the jaws where the current will pass.Greater amounts of tissue require more closing handle force.Excessive force could damage the device.Please reference the instruction for use for more information: as part of the quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch a9eg71, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
Event or Problem Description
It was reported that during a cyste lever there was an error after first activation on thick hepatic cyste tissue.Prolonged the procedure with other device.There were no patient consequences.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/22/2024.